Deep search:Searching for "Algebraic hyperbolic "AH" B��" in 'KEYWORDGot 3 items.
index Title
1
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:6114  Download:2368  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.750-759  DOI:10.1631/jzus.2005.A0750
2
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:4525  Download:2516  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
3
Author(s):Fan Feng-Tao, Wang Guo-Zhao  Clicked:3387  Download:1610  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.181-186  DOI:10.1631/jzus.2006.AS0181
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE